# SDR R61A202003200436

- Difficulty date: February 29, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17087562001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION, AFT FUSELAGE INTERNAL AFT INTERCOSTAL AT WATER DRAIN FRAME 86-87 STRINGER 28R. REMVED AND REPLACED AFT INTERCOSTAL AT
WATER DRAIN FRAME 86-87 STRINGER 28R PER SRM 51-40-08, RESTORED SURFASCE PROTECTION TO FASTENERS PER SRM 51-23-06. A/C REMAINS IN CHECK.
